# SDR 2000UALA00722

- Difficulty date: November 28, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N7267U
- Make and model: Boeing 727222
- Aircraft serial: 21414
- Aircraft time: 65,248 hours, 37,115 cycles
- Engine: Pwa JT8D15
- System (JASC): 2440 · External Power System
- Part: Contactor
- Part number: B102F
- Condition: Damaged
- Location: External Power
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INBOUND CREW REPORTED THAT THE EXTERNAL POWER LIGHT FLICKERED THROUGHOUT THE FLIGHT.  WHEN ATTEMPTING TO HOOK UP EXTERNAL POWER SPARKS APPEARED AT THE PANEL.  *S/D*  EXTERNAL POWER CONTACTOR.  REPLACED R56 EXTERNAL POWER CONTACTOR REF WDM 24-41-12, RAN ALL 3 ENGINES ON LINE CHECKS, NORMAL REF JRH.  FOUND ONE CONTACT CLOSED ON OLD RELAY.  NO HISTORY.  ALSO REPLACED BUS PROTECTION PANEL, CHECKED GOOD.
